Standard

A forgotten mathematician. / Fokkink, RJ.

In: European Mathematical Society. Newsletter, Vol. 52, 2004, p. 9-14.

Research output: Contribution to journalArticleScientific

Harvard

Fokkink, RJ 2004, 'A forgotten mathematician', European Mathematical Society. Newsletter, vol. 52, pp. 9-14.

APA

Fokkink, RJ. (2004). A forgotten mathematician. European Mathematical Society. Newsletter, 52, 9-14.

Vancouver

Fokkink RJ. A forgotten mathematician. European Mathematical Society. Newsletter. 2004;52:9-14.

Author

Fokkink, RJ. / A forgotten mathematician. In: European Mathematical Society. Newsletter. 2004 ; Vol. 52. pp. 9-14.

BibTeX

@article{c4e058f128ca4eada77cb88d2308c8f8,
title = "A forgotten mathematician",
keywords = "Vakpubl., Overig wet. > 3 pag",
author = "RJ Fokkink",
year = "2004",
language = "Undefined/Unknown",
volume = "52",
pages = "9--14",
journal = "European Mathematical Society. Newsletter",
issn = "1027-488X",

}

RIS

TY - JOUR

T1 - A forgotten mathematician

AU - Fokkink, RJ

PY - 2004

Y1 - 2004

KW - Vakpubl., Overig wet. > 3 pag

M3 - Article

VL - 52

SP - 9

EP - 14

JO - European Mathematical Society. Newsletter

JF - European Mathematical Society. Newsletter

SN - 1027-488X

ER -

ID: 3195966